Took Plan B not sure if it worked, sorry if there is to much info in post.
Patient : I'm going through a lot of the same symptoms as one would experience in the first month or two of pregnancy. I had unprotected sex March 22rd, two days after my period had ended took the Plan B pill 38 hours afterwards,March 24th. The first day or two after taking it I felt nauseous and tired and that was it, it ended by March 25th. Now April 2nd I'm having issues with dizziness, bloating, extreme nausea, extreme breast pain, major mood swings, and some abdominal pain similar to cramping and pressure. I spotted a brownish discharge for one day, March 31st, and it stopped the same day. I'm trying not to freak out and am taking it day by day, being that when I normally have a period I never have any of these symptoms it is causing a level of concern or worry. I've read many postings and have done a lot of research as to what can happen to the body after taking the Plan B, but because these are so out of the ordinary for me should I be concerned?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.